| Oxandrin Question
Apr 2, 2004
Hewwo :) ... I'll try to be short and sweet even though I'm quite tall & bitter, hehe. I'm 39 (and 1/2 :) been poz since 85, all counts are great, besides just a little low red blood cell count recently due to meds i'm not thats being monitored closely. I have been blessed w/great health care. In Dec 03, after alllllll the test that prior year, I weighed 156 (i'm 6') and wanted to try oxandrin w/weight training to gain weight and help out w/my fatigue (which was my only/major complaint) December 5th I started on only 10mgs of oxandrin, dropped to 7.5 last month and now that I weigh a wop'n 195lbs (yipeeee) I droped it to 2.5mgs, which my doc said was okay to continue that for a while to maintain and since its been such a benifit to me. My goal is to reach 210lbs, which is what I weighed about 10 years ago when I was really into building mass w/resistance training. Its been my "miracle drug" so to speak. Mainly my fatigue is gone, mood is great, and energy through the roof,plus I sleep very well. I have seen all sorts of specialist, do not, nor have had depression or any addictions, so doc has allowed me to try oxandrin and continue it for a while. Liver profiles and all test are normal. My goal is to only remain on it for about another month then drop it totally and see where it goes. Since 10mg then drop'n to 2.5mg isnt that much really I hadnt seen any bad side effects what so ever. Heres the weird part lol, since drop'n it to 2.5mgs, I now am noticing an increase in my "testosterone." My libido has increased and am experienceing acne. Why would I experience that after dropping the dosage? LOL Is it due to my weight training which naturally produces testosterone possibly? Could oxandrin somehow "jump started" something in me? My testosterone, glands, all those test my doc has ran in the past have been normal for my age, and still remain normal, just seems that recently when I dropped to only 2.5mgs that I'm experiencing what I thought I would experience on the 10mgs. Also, once I go off, if my fatigue returns, would it be wise to continue only 2.5mgs daily for an extended period of time? maybe w/small intervil breaks? That is not my goal, the less drugs I take the better, far as I am concerned. Thanks for all the information thoughtout this site. I have benifted by this site greatly. I'm always print'n something out taking it to my doctor LOL. I'm very thankfull for the great relationship I have w/all my specialist and my health care. Okay, not that short, ooops. My biggest challenged has been get'n my calorie/protein intake in daily. Its a full time job to eat that much food LOL. Thanks bunches! Rick
| Response from Dr. Henry
You seem more sensitive to Oxandrin than most people. I have a difficult time explaining why. You also are doing well HIV wise-wow-I wish all patients had testimonials like yours. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.